PrescriptionGiant is a FREE prescription savings program that can save you up to 75% on your prescriptions with or without insurance!

PrescriptionGiant does not charge you membership fees or collect your personal information.

Tylenol Extra Strength Caplets Pain Reliever & Fever Reducer

Actual product appearance may differ slightly.

Click the CARD below to print or take a screenshot on your mobile phone or tablet. There is no need to download another app!

If you would like to personalize your card enter your full name in the member name field below the card at this link and click the Update button.

Indications:

temporarily relieves minor aches and pains due to:

headache
backache
the common cold
menstrual cramps
muscular aches
arthritis
toothache
temporarily reduces fever

Directions:

do not take more than directed (see overdose warning)
adults and children:
12 years
and over take 2 caplets every 4 to 6 hours
as needed
do not take more than 8 caplets
in 24 hours

children under:
12 years do not use this adult Extra Strength
product in children under 12 years of
age; this will provide more than the
recommended dose (overdose) of
TYLENOL™ and may cause liver damage

Ingredients:

Active Ingredients: per Caplet: Acetaminophen (500 mg)

Inactive Ingredients: Cellulose, Corn Starch, FD&C Red 40, Hypromellose,
Magnesium Stearate, Polyethylene Glycol, Sodium Starch Glycolate, Titanium
Dioxide

Warnings:

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your
doctor whether you should take acetaminophen or other pain relievers/fever
reducers. Acetaminophen may cause liver damage.

Do not use :

with any other product containing acetaminophen.
Stop use and ask a doctor if

new symptoms occur
redness or swelling is present
pain gets worse or lasts for then 10 days
fever gets worse or lasts for more than 3 days
If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.

Overdose warning: Taking more than the recommended dose (overdose) could cause
serious health problems. In case of overdose, get medical help or contact a
Poison Control Center right away. Quick medical attention is critical for adults
as well as for children even if you do not notice any signs or symptoms.

Copyright © 2022 PrescriptionGiant.com
HAVE QUESTIONS?